MathSciNet Relay Station
MathSciNet bibliographic data
MR1420282 47H19 (49J40 73K10 73V25)
Goeleven, D.; Motreanu, D. Eigenvalue and dynamic problems for variational and hemivariational inequalities. Comm. Appl. Nonlinear Anal. 3 (1996), no. 4, 1–21.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement